# SDR DL72K000230

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Component: S106
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AREA LIGHT ASSY AT AFT AIRSTAIR OVERHEAD POS WAS REPLACED   AND ORIGINAL BATTERIES IN OLD ASSY HAD LOW CHARGE.  REPLACED     BATTERIES, CHECKS NORMAL.
